×

zbMATH — the first resource for mathematics

On Bonnet’s theorem. (English. Russian original) Zbl 0089.40102
PMM, J. Appl. Math. Mech. 22, 1025-1036 (1959); translation from Prikl. Mat. Mekh. 22, 721-729 (1958).

Keywords:
mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bonnet O., Note sur un théoreme de Méchanique, p. 133.
[2] Lagrange, G., Analiticheskaia mekhanika, Vol. II, 129, (1950)
[3] Tallkvist, H.J., Über die bewegung eines punktes, welcher von zwei festen zentren nach dem newtonischen gesetze angezögen wird, Acta socientatis scientiarum fennicae, Vol. 1, No.1, 42, (1927), Nov. ser. A · JFM 53.0738.01
[4] Sylvester, J.J., The collected mathematical papers, Vol. 2, 536, (1908), Cambridge
[5] Witteker, E.T., Analiticheskaia dinamika, (1944), Dover
[6] Badalian, G.K., O problemie dvukh nepodvizhnykh tsentrov, I. astrono-mucheskii zhur., Vol. 11, No. 4, 341-375, (1934)
[7] Badalian, G.K., O problemie dvukh nepodvizhnykh tsentrov, III. bulleten armianskoi observatorii, (1938)
[8] Legendre, A.M., Traité des fonctions elliptiques, Vol. 1, (1825), Paris
[9] Charlier, C.L., Die mechanik des himmels, Vol. 1, 117-163, (1902), Leipzig
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.